MathSciNet Relay Station
MathSciNet bibliographic data
MR3044076 92D30 (68M11)
Yang, Lu-Xing; Yang, Xiaofan; Liu, Jiming; Zhu, Qingyi; Gan, Chenquan Epidemics of computer viruses: s complex-network approach. Appl. Math. Comput. 219 (2013), no. 16, 8705–8717.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement